# SDR R61A2024030300097

- Difficulty date: February 20, 2024
- Submitted: March 3, 2024
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 46,583 hours, 29,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091882001
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, W
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND EXTERIOR SKIN REPAIR DOUBLER BELOW THE AFT PASSENGER DOOR THRESHOLD AT FR85-86, STGR 19L-22L THE FIRST FASTENER AFT OF FR86 AND BELOW STGR 21L IS IN THE CHEM-MIL AREA. EXTERIOR SKIN DOUBLER BELOW THE AFT PASSENGER DOOR THRESHOLD AT FR85-86, STGR 19L-22L THE FIRST FASTENER AFT OF FR86 AND BELOW STGR 21L SPOT FACE HAS BEEN CARRIED OUT IAW SRM 51-10-08 AND ETD2024-170-005314.
